MathSciNet Relay Station
MathSciNet bibliographic data
MR2541467 76M25 (65N50)
Chenoweth, Samuel K. M.; Soria, Julio; Ooi, Andrew A singularity-avoiding moving least squares scheme for two-dimensional unstructured meshes. J. Comput. Phys. 228 (2009), no. 15, 5592–5619.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement